Pacific Journal of Mathematics

Symmetry in group algebras of discrete groups.

Robert A. Bonic

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 73-94.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037535

Mathematical Reviews number (MathSciNet)
MR0120529

Zentralblatt MATH identifier
0172.18304

Subjects
Primary: 46.00

Citation

Bonic, Robert A. Symmetry in group algebras of discrete groups. Pacific J. Math. 11 (1961), no. 1, 73--94. https://projecteuclid.org/euclid.pjm/1103037535


Export citation

References

  • [1] S. Bochner and R. S. Phillips, Absolutely convergent Fourier expansions for non-com- mutative normed rings, Ann. of Math., 43 (1942), 409-418.
  • [2] E. Flner, On groups with full Banach mean value, Math. Scand., 3 (1955), 243-254.
  • [3] I. M. Gelfand and M. A. Neumark, Unitare Darstellungen der Klassischen Gruppen, Akademie-Verlog, Berlin (1957).
  • [4] A. Grothendieck, Produits tensoriels topologiqueset espaces nucleaires, Memoirs of Ameri- can Mathematical Society, no. 16 (1955).
  • [5] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. publications, 31 (1957).
  • [6] M. A. Neumark, Rings with involution, Uspehi Mat. Nauk., 3 (1948), 52-145; Transla- tion no. 25, Amer. Math. Soc, New York (1950).
  • [7] C. E. Rickart, General theory of Banach algebras, D. Van Nostrand Co. (1960).
  • [8] C. E. Rickart, The uniqueness of norm problem in Banach algebras, Ann. of Math., 51 (1950), 615-628.
  • [9] R. Schatten, A theory of cross spaces, Ann. of Math. Studies, no. 26, Princeton (1950).